# SDR UPS08852739

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fs 360 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  GOUGE ON THE STA 360 LT FRAME JUST ABOVE THE UPPER SURFACE OF THE L21.  REPAIRED GOUGE IAW SRM 53-02-00-0 FIG 001F.
